Alert archive / Utah / Wind Advisories in 2009
Wind Advisory 23, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Oct 26, 2009, 2:53 PM MDT. It took effect at Oct 27, 2009, 4:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2009, 2:53 PM MDT (20:53 UTC)
- In effect from
- Oct 27, 2009, 4:00 AM MDT
- Expired
- Oct 27, 2009, 3:11 PM MDT
- In force
- 11 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 262053 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 253 PM MDT MON OCT 26 2009 ...STRONG NORTH WINDS EXPECTED LATE TONIGHT THROUGH TUESDAY... .A COLD FRONT WILL QUICKLY MOVE ACROSS UTAH LATE TONIGHT THROUGH TUESDAY MORNING. STRONG NORTH WINDS WILL DEVELOP BEHIND THIS FRONT AS IT CROSSES THE VALLEYS OF WESTERN UTAH. THESE WINDS WILL PERSIST THROUGHOUT TUESDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE. UTZ005-270600- /O.NEW.KSLC.WI.Y.0023.091027T1000Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 253 PM MDT MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP LATE TONIGHT ACROSS THE GREAT SALT LAKE DESERT. AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR ALONG WITH AREAS NEAR SNOWVILLE...WENDOVER AND DUGWAY. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. MOTORISTS ALONG INTERSTATE 80...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ004-015-270600- /O.NEW.KSLC.WI.Y.0023.091027T1300Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 253 PM MDT MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP EARLY TUESDAY MORNING ACROSS THE SOUTHERN WASATCH FRONT...AS WELL AS ACROSS MUCH OF WEST CENTRAL UTAH. AREAS IMPACTED INCLUDE NORTHERN UTAH COUNTY INCLUDING ALPINE...HIGHLAND AND LEHI...AS WELL AS AREAS NEAR DELTA IN WEST CENTRAL UTAH. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. MOTORISTS ALONG HIGHWAY 6...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ016-270600- /O.NEW.KSLC.WI.Y.0023.091027T1600Z-091028T0600Z/ SOUTHWEST UTAH- 253 PM MDT MON OCT 26 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP LATE TUESDAY MORNING ACROSS SOUTHWEST UTAH. AREAS IMPACTED INCLUDE LOCATIONS NEAR MILFORD AND CEDAR CITY. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ019-270600- /O.NEW.KSLC.HW.A.0003.091027T1800Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 253 PM MDT MON OCT 26 2009 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. STRONG NORTH WINDS...POSSIBLY GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED ACROSS UTAHS DIXIE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS75 KSLC 270408 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1008 PM MDT MON OCT 26 2009 ...STRONG NORTH WINDS EXPECTED LATE TONIGHT THROUGH TUESDAY... .A COLD FRONT WILL QUICKLY MOVE ACROSS UTAH LATE TONIGHT THROUGH TUESDAY MORNING. STRONG NORTH WINDS WILL DEVELOP BEHIND THIS FRONT AS IT CROSSES THE VALLEYS OF WESTERN UTAH. THESE WINDS WILL PERSIST THROUGHOUT TUESDAY AFTERNOON AND EVENING BEFORE DIMINISHING LATE. UTZ005-271200- /O.CON.KSLC.WI.Y.0023.091027T1000Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1008 PM MDT MON OCT 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP LATE TONIGHT ACROSS THE GREAT SALT LAKE DESERT. AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR ALONG WITH AREAS NEAR SNOWVILLE...WENDOVER AND DUGWAY. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. MOTORISTS ALONG INTERSTATE 80...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ004-015-271200- /O.CON.KSLC.WI.Y.0023.091027T1300Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 1008 PM MDT MON OCT 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP EARLY TUESDAY MORNING ACROSS THE SOUTHERN WASATCH FRONT...AS WELL AS ACROSS MUCH OF WEST CENTRAL UTAH. AREAS IMPACTED INCLUDE NORTHERN UTAH COUNTY INCLUDING ALPINE... HIGHLAND AND LEHI...AS WELL AS AREAS NEAR DELTA IN WEST CENTRAL UTAH. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. MOTORISTS ALONG HIGHWAY 6...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ016-271200- /O.CON.KSLC.WI.Y.0023.091027T1600Z-091028T0600Z/ SOUTHWEST UTAH- 1008 PM MDT MON OCT 26 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO MIDNIGHT MDT TUESDAY NIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP LATE TUESDAY MORNING ACROSS SOUTHWEST UTAH. AREAS IMPACTED INCLUDE LOCATIONS NEAR MILFORD AND CEDAR CITY. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ019-271200- /O.CON.KSLC.HW.A.0003.091027T1800Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 1008 PM MDT MON OCT 26 2009 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. STRONG NORTH WINDS...POSSIBLY GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED ACROSS UTAHS DIXIE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 270944 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 344 AM MDT TUE OCT 27 2009 ...STRONG NORTH WINDS EXPECTED TODAY... .A COLD FRONT WILL QUICKLY MOVE ACROSS UTAH THROUGH EARLY THIS AFTERNOON. STRONG NORTH WINDS WILL DEVELOP BEHIND THIS FRONT AS IT CROSSES THE VALLEYS OF WESTERN UTAH. THESE WINDS WILL PERSIST THROUGHOUT THE AFTERNOON AND EVENING BEFORE DIMINISHING LATE. UTZ005-271800- /O.UPG.KSLC.WI.Y.0023.091027T1000Z-091028T0600Z/ /O.NEW.KSLC.HW.W.0006.091027T0944Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 344 AM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. THIS HIGH WIND WARNING IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 60 MPH...WILL CONTINUE TO DEVELOP THIS MORNING ACROSS THE GREAT SALT LAKE DESERT...AND BECOME THE STRONGEST DURING THE AFTERNOON HOURS. AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR ALONG WITH AREAS NEAR SNOWVILLE...WENDOVER AND DUGWAY. THESE WINDS WILL CONTINUE THROUGHOUT THE EVENING BEFORE DIMINISHING BY MIDNIGHT. MOTORISTS ALONG INTERSTATE 80...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ019-271800- /O.UPG.KSLC.HW.A.0003.091027T1800Z-091028T1200Z/ /O.NEW.KSLC.HW.W.0006.091027T1800Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 344 AM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. THIS HIGH WIND WARNING IS FOR UTAHS DIXIE INCLUDING ZION NATIONAL PARK. STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED ACROSS UTAHS DIXIE THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-015-271800- /O.CON.KSLC.WI.Y.0023.091027T1300Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 344 AM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP EARLY TUESDAY MORNING ACROSS THE SOUTHERN WASATCH FRONT...AS WELL AS ACROSS MUCH OF WEST CENTRAL UTAH. AREAS IMPACTED INCLUDE NORTHERN UTAH COUNTY INCLUDING ALPINE... HIGHLAND AND LEHI...AS WELL AS AREAS NEAR DELTA IN WEST CENTRAL UTAH. THESE WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. MOTORISTS ALONG HIGHWAY 6...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ UTZ016-271800- /O.CON.KSLC.WI.Y.0023.091027T1600Z-091028T0600Z/ SOUTHWEST UTAH- 344 AM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH GUSTS IN EXCESS OF 50 MPH...WILL DEVELOP LATE TUESDAY MORNING ACROSS SOUTHWEST UTAH. AREAS IMPACTED INCLUDE LOCATIONS NEAR MILFORD AND CEDAR CITY. THESE WINDS WILL CONTINUE THROUGHOUT THE DAY TUESDAY AND INTO TUESDAY EVENING BEFORE DIMINISHING BY MIDNIGHT. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 271832 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1232 PM MDT TUE OCT 27 2009 UTZ005-280030- /O.CON.KSLC.HW.W.0006.000000T0000Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 1232 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS HIGH WIND WARNING IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS. GUSTY NORTH WINDS OF 25 TO 35 MPH...WITH STRONGER GUSTS...WILL CONTINUE ACROSS THE GREAT SALT LAKE DESERT THROUGH THE AFTERNOON. THE WINDS WILL GRADUALLY TAPER OFF THIS EVENING. AREAS IMPACTED INCLUDE LOCATIONS ALONG THE INTERSTATE 80 CORRIDOR ALONG WITH AREAS NEAR SNOWVILLE AND DUGWAY. MOTORISTS ALONG INTERSTATE 80...AS WELL AS OTHER EAST-WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR STRONG CROSSWINDS. && $$ UTZ019-280030- /O.CON.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 1232 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. THIS HIGH WIND WARNING IS FOR THE LOWER ELEVATIONS OF WASHINGTON COUNTY. STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED ACROSS UTAHS DIXIE THIS AFTERNOON THROUGH TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ004-015-280030- /O.CON.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH- 1232 PM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE SOUTHERN WASATCH FRONT AND WEST CENTRAL UTAH. GUSTY NORTH WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY ALONG EAST WEST ROUTES SUCH AS HIGHWAY 6. && $$ UTZ016-280030- /O.CON.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/ SOUTHWEST UTAH- 1232 PM MDT TUE OCT 27 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR SOUTHWEST UTAH. GUSTY NORTH WINDS WILL CONTINUE INTO THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 272111 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 311 PM MDT TUE OCT 27 2009 UTZ005-272215- /O.CAN.KSLC.HW.W.0006.000000T0000Z-091028T0600Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 311 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING...WHICH WAS IN EFFECT FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS OF NORTHWEST UTAH. SEVERE WINDS ARE NO LONGER EXPECTED ACROSS NORTHWEST UTAH THIS AFTERNOON AND EVENING. HOWEVER...NORTH WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS NEAR 45 MPH WILL REMAIN POSSIBLE. MOTORISTS ALONG INTERSTATE 80 AND OTHER EAST WEST ORIENTED ROADWAYS SHOULD BE PREPARED FOR GUSTY CROSSWINDS. $$ UTZ004-015-016-272215- /O.CAN.KSLC.WI.Y.0023.000000T0000Z-091028T0600Z/ SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-SOUTHWEST UTAH- 311 PM MDT TUE OCT 27 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY...WHICH WAS IN EFFECT FOR THE SOUTHERN WASATCH FRONT...WEST CENTRAL AND SOUTHWEST UTAH. BREEZY NORTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS IN EXCESS OF 35 MPH WILL REMAIN POSSIBLE THROUGH THE EVENING. $$ UTZ019-280600- /O.CON.KSLC.HW.W.0006.000000T0000Z-091028T1200Z/ UTAHS DIXIE AND ZION NATIONAL PARK- 311 PM MDT TUE OCT 27 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM MDT WEDNESDAY. THIS HIGH WIND WARNING IS FOR THE LOWER ELEVATIONS OF WASHINGTON COUNTY. STRONG NORTH WINDS...GUSTING IN EXCESS OF 60 MPH AT TIMES...ARE EXPECTED TO DEVELOP ACROSS UTAHS DIXIE THIS EVENING...AND PERSIST THROUGH TONIGHT. THE STRONGEST WINDS WILL LIKELY OCCUR THROUGH THE GAPS AND CANYONS OF WASHINGTON COUNTY. THESE WINDS ARE FORECAST TO DIMINISH BY WEDNESDAY MORNING. TRAVEL MAY BE IMPACTED ALONG INTERSTATE 15. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES... ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION... ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Oct 26, 11:09 AM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, Oct 26, 11:09 AM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1109 AM MDT MON OCT 26 2009
.SYNOPSIS...A STRONG AND VERY COLD STORM SYSTEM OFF THE PACIFIC
NORTHWEST COAST WILL MOVE INLAND TODAY. THE STORM WILL TURN
SOUTHEAST AND STRENGTHEN ACROSS THE GREAT BASIN TUESDAY. COLD AND
UNSTABLE AIR WILL REMAIN OVER THE REGION THROUGH THE MIDDLE PART
OF THE WEEK.
&&
.DISCUSSION...MOSTLY CLEAR SKIES EXIST ACROSS THE SOUTHERN TWO-
THIRDS OF THE FORECAST AREA THIS MORNING...WITH PARTLY CLOUDY
SKIES ACROSS NORTHERN UTAH AND SOUTHWEST WYOMING...AS MID AND
UPPER LEVEL MOISTURE IS BEGINNING TO MOVE INTO THE AREA AHEAD OF
THE APPROACHING TROUGH. OTHER THAN THIS SLIGHTLY INCREASED CLOUD
COVER...TODAY SHOULD BE A SLIGHTLY WARMER DAY THAN YESTERDAY IN
MOST PLACES...WITH SOUTHWESTERLY WINDS BECOMING BREEZY IN PLACES
AHEAD OF THE APPROACHING COLD FRONT.
THE DEEP AND COLD TROUGH IS STILL SET TO ENTER THE AREA ON
TUESDAY...WITH THE ASSOCIATED COLD FRONT MOVING INTO FAR NORTHERN
UTAH BEGINNING AT 06Z TUESDAY. WITH A TIGHT BAROCLINIC
ZONE...RAIN SHOULD QUICKLY CHANGE OVER TO SNOW WITH THIS
FRONT...EVEN IN THE LOWER VALLEY LOCATIONS IN NORTHERN UTAH. THIS
FRONT WILL MOVE THROUGH THE ENTIRE STATE OF UTAH BY 06Z
WEDNESDAY...WITH COLD AIR LINGERING THROUGH WEDNESDAY AND INTO
THURSDAY. IN ADDITION...WRAP-AROUND PRECIPITATION WILL ALLOW
SNOWFALL TO EXTEND THROUGH THE DAY WEDNESDAY...PARTICULARLY IN THE
HIGHER TERRAIN IN THE EASTERN HALF OF THE CWA.
HAVE UPDATED THE WINTER STORM WATCH TO INCLUDE MORE HIGHER
TERRAIN ZONES IN NORTHERN AND CENTRAL UTAH TO ACCOUNT FOR THE
PROLONGED PERIOD OF SNOWFALL IN THESE AREAS. WILL CONSIDER FOR THE
AFTERNOON PACKAGE IF ANY WINTER WEATHER OR WIND HIGHLIGHTS ARE
NECESSARY FOR THE VALLEY LOCATIONS...AS WINDS WILL LIKELY BE
STRONG JUST AHEAD OF AS WELL AS BEHIND THE COLD FRONT. OTHER THAN
THE UPDATE TO THE WATCH...NO FURTHER UPDATES ARE ANTICIPATED THIS
MORNING.
&&
.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN
SOUTHERLY THROUGH THE DAY...STRENGTHENING AFTER 20Z. VFR CONDITIONS
WITH INCREASING HIGH CLOUDS WILL PREVAIL.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WATCH FROM 6 AM TUESDAY TO 11 PM WEDNESDAY FOR
UTZ008-UTZ009-UTZ010-UTZ517.
WY...NONE.
&&
PUBLIC...SCHOENING
AVIATION...HOSENFELD
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Oct 26, 4:29 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 429 AM MDT MON OCT 26 2009 UTZ001>016-019>021-517-518-WYZ021-271200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 429 AM MDT MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A SHARP COLD FRONT WILL MOVE INTO NORTHERN UTAH BY LATE TONIGHT. VALLEY RAIN...WITH ACCUMULATING SNOW ABOVE 6000 FEET ARE EXPECTED TO DEVELOP BY DAWN ALONG THE IDAHO BORDER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN AND IMPACT UTAH AND SOUTHWEST WYOMING BEGINNING LATE TONIGHT AND LASTING THROUGH MID WEEK. A COLD FRONT WILL ENTER NORTHERN UTAH LATE MONDAY NIGHT AND PUSH SOUTHEAST ACROSS SOUTHERN UTAH BY LATE TUESDAY AFTERNOON. A PERIOD OF INTENSE PRECIPITATION CAN BE EXPECTED BEHIND THE COLD FRONT...WITH SNOW LEVELS LOWERING TO THE VALLEY FLOORS ACROSS NORTHERN AND CENTRAL UTAH. ACCUMULATING SNOWFALL WILL BE POSSIBLE ACROSS MUCH OF NORTHERN AND CENTRAL UTAH...AS WELL AS PORTIONS OF SOUTHERN UTAH ABOVE 5000 FEET. MANY OF THE VALLEY AREAS WILL RECEIVE THE FIRST SNOWFALL OF THE SEASON WITH THIS STORM TOMORROW. SNOWFALL ACCUMULATIONS UP TO A FOOT CAN BE EXPECTED ACROSS THE MOUNTAINS OF NORTHERN AND CENTRAL UTAH. HIGHER SNOW TOTALS ARE EXPECTED ACROSS THE UINTA MOUNTAINS...WITH LESSER AMOUNTS ACROSS THE SOUTHERN MOUNTAINS. GUSTY WINDS CAN BE EXPECTED ACROSS WESTERN AND PORTIONS OF NORTHERN UTAH TUESDAY AFTERNOON AND AGAIN WEDNESDAY BEHIND THE COLD FRONT. THESE WINDS WILL LIKELY BE STRONG ENOUGH TO AFFECT WIND SENSITIVE OPERATIONS. AHEAD OF THE COLD FRONT ACROSS FAR SOUTHERN UTAH...CRITICAL FIRE WEATHER CONDITIONS MAY DEVELOP TUESDAY AFTERNOON AS STRONG WINDS COMBINE WITH LOW HUMIDITIES. HUMIDITIES WILL RISE ABOVE THRESHOLDS BY TUESDAY EVENING AFTER A SUDDEN WIND SHIFT TO THE NORTHWEST WITH THE COLD FRONTAL PASSAGE. THE CENTER OF THE STORM WILL STALL NEAR THE FOUR CORNERS REGION TUESDAY NIGHT THROUGH WEDNESDAY. WIDESPREAD PRECIPITATION WILL LIKELY CONTINUE ACROSS PORTIONS OF NORTHERN AND EAST CENTRAL UTAH THROUGH WEDNESDAY. SIGNIFICANT ADDITIONAL ACCUMULATIONS OF SNOW ARE POSSIBLE...ESPECIALLY IN THE UINTA MOUNTAINS. IN ADDITION TO THE SNOW...MUCH COLDER TEMPERATURES WILL FOLLOW THE COLD FRONT. ALL BUT THE LOWEST VALLEYS OF FAR SOUTHERN UTAH WILL BE BELOW FREEZING TUESDAY NIGHT THROUGH THURSDAY NIGHT...EFFECTIVELY ENDING THE GROWING SEASON FOR SPOTTY LOCATIONS WHICH HAVE YET TO RECEIVE A HARD FREEZE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:59 AM MDT | Winter Storm Watch | SLC | 12 hr | |
| Oct 26, 2:53 PM MDT | High Wind Watch | SLC | 13 hr | |
| Oct 26, 3:45 PM MDT | Winter Storm Warning | SLC | 55 hr | |
| Oct 26, 3:45 PM MDT | Winter Weather Advisory | SLC | 55 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.